My boyfriend pulled out but then went right back in, this happened on Sunday and I was supposed to get my period the next day but I didn't. I waited to see if I would get it later because maybe it was just a delayed period but it didn't come. On the third day (72 hours after) I took the Plan B pill just to be safe. I started getting a very small amount of brown discharge but I can't tell if it's the side effect from the pill or what !!! It's now been 4 days that I was supposed to get my period and 3 days that I took the pill.
If your periods are always regular, then you would not have been anywhere near fertile/ovulating when you had sex. Google the menstrual cycle & learn when you are fertile. It will save a lot of stress.
Your period could be late for many reasons; stress, weight-loss, pregnancy...
I'd suggest doing a pregnancy test in a week or so, when the Plan B is less predominant in your body (because it can cause false positive test results) to make sure that it's not pregnancy.
The Plan B could make your menstrual cycle even more irregular, if you are not pregnant.
Just so you know, had you been ovulating when you had sex, Plan B would not be the correct drug to use. You'd need one of the other methods of emergency contraception.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 13 Oct 2017 • 1 answer